MathSciNet Relay Station
MathSciNet bibliographic data
MR2583005 (2011b:33015) 33C45
Dimitrov, Dimitar K.; Rafaeli, Fernando R. Monotonicity of zeros of Laguerre polynomials. J. Comput. Appl. Math. 233 (2009), no. 3, 699–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement